# SDR USAAD96019

- Difficulty date: February 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47216
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressurization
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LGA - FLT 8002 - CREW REPORTED, THAT THE AIRCRAFT WOULD NOT PRESSURIZE ABOVE 10,000 FT.  FLIGHT DIVERTED TO LGA AND LANDED WITH NO FURTHER INCIDENT.  (M)
